Specific code 2012 ICD-9-CM Diagnosis Code E850.4
Accidental poisoning by aromatic analgesics, not elsewhere classified
  • Short description: Acc poison-arom analgesc.
  • ICD-9-CM E850.4 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
  • ICD-9-CM E850.4 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
  • However, E850.4 describes the circumstance causing an injury, not the nature of the injury, and therefore should not be used as a principal diagnosis.
  • You are viewing the 2012 version of ICD-9-CM E850.4.
  • More recent version(s) of ICD-9-CM E850.4: 2013 2014.
Applies To
  • Acetanilid
  • Paracetamol [acetaminophen]
  • Phenacetin [acetophenetidin]
  • No ICD-10-CM code(s) convert to ICD-9-CM E850.4
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM E850.4 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2012 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.